MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF SINGLEPIECE IOL; INTRAOCULAR LENS

ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF SINGLEPIECE IOL; INTRAOCULAR LENS
Model Number SA60AT
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/23/2024
Type of Reportable Event Malfunction
Event or Problem Description
A facility representative reported that during an intraocular lens (iol) implant procedure, one haptic was shorter than the other, so the lens was unusable.Additional information has been requested.
 
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
Additional information received stating that when lens opened one haptic was shorter than the other.The procedure was completed on same day and there was no patient contact.
 
Additional Manufacturer Narrative
Corrected information was provided in d.4.Additional information was provided in b.5.And h.11.Based on information received following submission of the initial report, this event does not meet criteria for reporting as a malfunction.No further reports required.The manufacturer internal reference number is: (b)(4).

Brand Name
ACRYSOF SINGLEPIECE IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
Manufacturer (Section G)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key20513134
Report Number1119421-2024-02049
Device Sequence Number8559836
Product Code HQL
UDI-Device Identifier00380650141309
UDI-Public(01)00380650141309(17)290421(11)240423(10)15841172(21)15841172046
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
P930014
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSA60AT
Device Catalogue NumberSA60AT.340
Device Lot Number15841172
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/23/2024
Supplement Date Received by Manufacturer10/24/2024
Initial Report FDA Received Date10/23/2024
Supplement Report FDA Received Date11/19/2024
Date Device Manufactured04/23/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown